# SDR SIMA200905603SUP

- Difficulty date: February 23, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 22,679 hours, 22,616 cycles
- Engine: Allsn AE3007A
- Engine time: 8,963 hours, 8,169 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23083778
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4041 CREW REPORTED, DURING CLIMB LAV SMOKE.  LAST 2 MINUTES FLIGHT ATTENDANT REPORTED OIL SMELL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE IAW W/C 71-000-00.  PERFORMED OPERATIONAL CHECK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
